# SDR HNAA2009082700263

- Difficulty date: June 22, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 60,750 hours, 68,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK THE FOLLOWING DENTS FOUND ON RT FUSELAGE SKIN BETWEEN STA X136.8 AND 151.6 BETWEEN STR 23S-24S.  BOTH DENTS FOUND TO BE IN LIMITS IAW EA 01-09233 AND EO 8-53-09-304.
